# SDR IPXA2016111310566

- Difficulty date: October 18, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: D52B100023
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 1 ENGINE LEFT THRUST REVERSER LOWER STRINGER FAIRING HAS MULTIPLE AREAS OF CORROSION.   REMOVED AND REPLACED THE TRANSLATING SLEEVE, OPS CKECKED GOOD IAW AMM 78-31-16-000-801.
